# SDR DALA2025102707883

- Difficulty date: October 23, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 99,935 hours, 17,433 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1814 4L DOOR SLIDE INDICATOR DOOR FLICKERING. CORRECTIVE ACTION: R/R L4 SERVICE DOOR ARMED INDICATOR LIGHT ASSEMBLY PER B767-400 AMM 52-73. OPS CHECK GOOD. MEL AND PLACARD REMOVED. (7928038)
